# SDR SWIA202162190

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-1 HAS PITTING AND FRETTING CORROSION ON TOP SURFACE , EVIDENCE OF CORROSION ON I/B SIDE, LOSS OF PROTECTIVE COATING ON I/B SIDE, HAS LOSS OF PROTECTIVE COATING ON LOWER SIDE, FRETTING WEAR MARKS ON LOWER SIDE , LOSS OF PROTECTIVE COATING ON O/B SIDE.   (C-CHECK RO 11/04/2021)   BLENDED FRETTING CORROSION AREAS ON RH SLAT TRACK 1-1 REF-CRJ-900 REO 690-57-42-840 REV-- DATE 2021-10-05 CRJ900 SRM 51-12-00-001-001-A01 REV.38 DATE JUL/25/2020 / COMPLIED WITH TASK 51-900-1002-SKY
